# SDR DALA1216229202

- Difficulty date: February 10, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 46,416 hours, 24,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FROM STA 160 TO STA 200 LBL 10 ON CUSP WEB.  REMOVED CORROSION AND FOUND OUT OF LIMITS.  FABRICATED WEB FROM 7075 T6 .020 AND DOUBLER FROM 7075 T6 .025.  INSTALLED REPAIR PER MD 90 SRM 53-20-02
